# SDR AALA980064

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT STR 23L STA 720E TO STA 720F.  REPAIRED STRINGER PER SRM 53-10-3, FIG 1, SHEET 4, DETAIL NR 1.  TST:  67,236 HOURS.  CYCLES: 44,034.  (X)
